On Sign Determinations in Real Algebraic Number Fields.
Numerische Mathematik, Tome 11 (1968), pp. 170-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__11_131817,
author = {H. KEMPFERT},
title = {On {Sign} {Determinations} in {Real} {Algebraic} {Number} {Fields.}},
journal = {Numerische Mathematik},
pages = {170--174},
year = {1968},
volume = {11},
zbl = {0211.46804},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__11_131817/}
}
H. KEMPFERT. On Sign Determinations in Real Algebraic Number Fields.. Numerische Mathematik, Tome 11 (1968), pp. 170-174. http://geodesic.mathdoc.fr/item/NUMA_1968__11_131817/